# SDR IPXA2014111284829

- Difficulty date: November 11, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Transmitter
- Part number: FP0207A
- Part serial: MDO17826
- Condition: Inoperative
- Location: Hyd Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYD INDICATION .69 ON HYD SYS NR 4 AT THE DIRECTION OF THE COMPANY.  R & R QTY TRANSMITTER IAW AMM 29-33-01-401. OPS TEST PASSED.
